RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1981, Volume 257, Number 1, Pages 83–86 (Mi dan44294)  

PHYSICS

Generalized Kirchhoff law in the case of the square and cubic nonlinearity

R. L. Stratonovich

Lomonosov Moscow State University

Full text: PDF file (512 kB)
UDC: 535.231.4
Presented: . . 
Received: 11.12.1980

Citation: R. L. Stratonovich, “Generalized Kirchhoff law in the case of the square and cubic nonlinearity”, Dokl. Akad. Nauk SSSR, 257:1 (1981), 83–86

Citation in format AMSBIB
\Bibitem{Str81}
\by R.~L.~Stratonovich
\paper Generalized Kirchhoff law in the case of the square and cubic nonlinearity
\jour Dokl. Akad. Nauk SSSR
\yr 1981
\vol 257
\issue 1
\pages 83--86
\mathnet{http://mi.mathnet.ru/dan44294}


Linking options:
  • http://mi.mathnet.ru/eng/dan44294
  • http://mi.mathnet.ru/eng/dan/v257/i1/p83

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:17
    Full text:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019